Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Yellow spots on hand, Vitamin supplements - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Vitamins
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1678 Questions
User :   I have noticed the last week or so that my hands have a slight yellow tone and some yellow spots, what might be the cause of this?
Doctor :   Hi,
Doctor :   Is the yellow tone diffuse or in spots ?
User :   more like spots, I've also had a cold for 2 weeks or so
Doctor :   Do you have itch over the lesions?
User :   No, they have just gotten more visible during the last weeks but I can't feel them
Doctor :   ok, How big are the spots on average ?
User :   around a square centimeter, mostly smaller
Doctor :   ok, Do you have them anywhere else on the body ?
User :   Not that I have noticed
User :   They are hard to see directly under lamp but very clear during daylight
Doctor :   such rashes are most commonly seen in association with viral fevers
Doctor :   and are self limiting once the viral fever goes off
Doctor :   Do you deal with chemicals like nitric acid in daily work ?
User :   no
Doctor :   ok, i would ask you to wait for another 1 week , if the rashes develop itching or increase in size , then you may have to visit a dermatologist
User :   ... may contact a doctor?
User :   ah, now I can see the entire text
User :   Well, ok
Doctor :   i see there no need to worry as of now,
Doctor :   also take multivitamin supplements for faster recovery and better skin , specially Vit E
User :   I take vitamin supplements every morning, my diet has been quite bad last few weeks thought, with work and all.
User :   But i'll wait and if they don't go away after a week i'll look more into it
Doctor :   yes,
Doctor :   Do take Vit E capusles , they do help in such issues
User :   Ok, thank you.
Doctor :   You are welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor